CSN Login
Members Online: 8

You are here

ED getting worse after a good start

Yam49
Posts: 1
Joined: Sep 2020

Hey guys

I had my prostate removed (robotic surgery) on last Jul 6th. Nerve bundles were spared.

Right after the surgery i suffered from urinary incontinence, but after 2 months the leakages get more rare. 

As for ED I remember that after 2 or 3 weeks i started to take a daily Cialis 5mg dose and started also to have night-time erections (not full ones, but they were definitely a good start). 

However, at the time went by, those erections got more rare. We raised the dosage and have tried other pills (Viagra and Levitra), but even when sexually aroused, i can see only a 1/4-1/2 erection. 

So, in short, the ED got worse after a good start :-(

Has anyone experienced something similar? 

Is it possible i did something wrong that hurted my nerves after surgery?

I'm 49, no health issues. I'm a runner and started running again (slowly) after 6 weeks of surgery. Before surgery i had a mild ED that was perfectly addressed by a low dosage of Cialis (5mg every 2 or 3 days).

Thank you in advance. 

Clevelandguy
Posts: 600
Joined: Jun 2015

Hi Yam,

It took me about 2 yrs. to get back to about 90% and I think a little bit of my problem was the anxiety to perform at a specific time.  The old phrase of use it or loose it I feel is true.  So keep on trying to get the erections by any means at your disposal and hopefully it should improve.  You have to keep & keep & keep getting the blood flow going down there for improvement in my non medical opinion.
Im not saying its impossible to damage the nerves after surgery but unless you recall any specific occurance I doubt if you did. At a little over a year since your surgery hopefully you still have some time to heal and improve.  If it was me I would keep up with the ED pills as they cant hurt.

Dave 3+4

Max Former Hodgkins Stage 3's picture
Max Former Hodg...
Posts: 3517
Joined: May 2012

Yam, Ed recovery can easily take a year or more.  Do not dispair at this point, as improvement is likely, given your description.

TRIMIX almost always yields erection, but it has a very 'wooden' feel.  It may help long term, by expanding the vascular tissues.  Ask you doc.

 

 

MK1965
Posts: 201
Joined: Jun 2016

Yam49,

From your post, your recovery of erectile function already started and started fairly early  which did not happen to many guys.

your 1/4 to 1/2 quality of erections is excellent sign that your erectile nerves already started transmitting of impulses from your brain to your penis. So you can consider your self as lucky man, your penis is not totaly disconected from your brain. You are heading in right direction.

I would explore every posible option including penile injections and VED. Penile injections work for many people but side effect of having wooden feeling in your penis is deterring factor and many will give up. Also, pain associated with prostaglandin which is component of TRIMIX is a contributing fact that meny don't stuck with it.

It is worth exploring.

MK

 

hewhositsoncushions
Posts: 367
Joined: Mar 2017

I get midnight boners and wake up face down in agony :) but try and go on demand? Nah. He ain't playing.

Look into the psychological side and maybe get some help there too.

Subscribe to Comments for "ED getting worse after a good start"